# SDR SIMA20211119001

- Difficulty date: November 19, 2021
- Submitted: November 21, 2021
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 49,811 hours, 45,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY FLASHLIGHT BRACKET BROKEN MEL 2532 - AUTH# 11-267M-C -C/A-RAR FWD CABIN EMERGENCY FLASHLIGHT IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A. OPC GOOD. MEL RESTORED.
